Polynomial functions in the residue class rings of Dedekind domains

Xiumei Li, Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, as an extension of the integer case, we define polynomial functions over the residue class rings of Dedekind domains, and then we give canonical representations and counting formulas for such polynomial functions. In particular, we give an explicit formula for the number of polynomial functions over the residue class rings of polynomials over finite fields.

Original languageEnglish
Pages (from-to)1473-1486
Number of pages14
JournalInternational Journal of Number Theory
Volume15
Issue number7
DOIs
Publication statusPublished - Aug 2019

Keywords

  • Dedekind domain
  • finite field
  • Polynomial function
  • residue class ring

Fingerprint

Dive into the research topics of 'Polynomial functions in the residue class rings of Dedekind domains'. Together they form a unique fingerprint.

Cite this